Coming of Meds another question

Hello had ablation in jan 14 only just coming of Meds now , I have been worried but I got to to do it , I have now stopped flecinide ,didn't wean of them ? But unsure about bisoprolol I'm on 2.5 mg ,is it best to cut down gradually and how , iam also getting ectopic beats a few times a day now where I feel a stronger beat and feel like heart in my throat ? .i did feel more relaxed on flecinide and would stay on them if they would do me no harm , walking around all day thinking of my heart and that I'm gona have an af attack . Also while I remember when they were doing ablation they said they found something else a Stv so they treated that and that should stop the af , what is Stv did ask at time but can't remember what was said , they said my ablation looked successful . I felt so relaxed and got on with things while on my Meds but now feels like here we go again . Can u stay on flecinide after ablation sorry for all questions again

4 Replies

  • I know how you feel Duckpopper. It is scary but you need to bite the bullet and come off drugs to find out just how successful the ablation has been . Try cutting down for a few days first. maybe cut your tablets in half? At some point you really must stop Why else did you have the ablation if not to be drug free. (anti-coagulation apart). The ectopics are harmless although I agree they can be annoying but everybody gets them the problem is we AF-ers feel them far more than others do. It may take a few months more for them to go away but keep the faith.

    SVT is supra ventricular tachycardia which means fast heart rate with the signals coming from above the ventricle (the pumping chamber on the left.) Again quite common so don't worry.

    Hope that helps.


  • Thankyou , for your reply I have stopped flecinide altogether from yesterday and just found letter saying after a week of stopping flecinide cut bisoprolol down by half then stop after another week , but app on 3rd sept , and they wanted to see me drug free , do you think I should rearrange as I will only just have finished coming of Meds , I have been taken off anticoagulant 3 months ago as was told i don't need them

  • Go anyway and explain. I know that many EPs now believe that ablation does not reduce the stroke risk and advise continuing on anti-coagulation if your Chadsvasc score demanded it in the first place. Many of us took the choice on our own.


  • Ok thankyou . When I first saw ep he said I didn't need to be on anticoagulant , but left me on it up until I had ablation and for a while after ,said he thought I'd be at more risk of a bleed ,but I will ask about this again thanks

You may also like...